# SDR SWAA2022080125459

- Difficulty date: July 3, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 59,296 hours, 35,349 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP AT LEVEL STRINGER 10R ON BS 277 AT FWD GALLEY AREA 2022-372859 / [01] REPLACED TIE CLIP LOCATED AT LEVEL STRINGER 10R ON BS 277 AT FWD GALLEY AREA AND FASTENERS I.A.W B737-700 SRM 51-40-02 AND 51-10-02 ITEM 9 AND DWG 141A1110 SHEET 18 REV - SEE INDIVIDUAL SIGN OFF BELLOW.;[02] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
